# SDR HALA2018120500632

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 95,356 hours, 36,576 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT SEAT 26 H/J.// REPAIRED WIRES FOR EMERGENCY LIGHTS AT SEAT 26 H/J PER SWPM 20-10-13. OPS GOOD. OK FOR SVC.
